| Model Number |
TJF-Q180V |
| Medical Device Problem Codes |
Material Discolored (1170); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the duodenovideoscope had a separate issue.During the initial evaluation of the returned device, a stain inside the light guide (lg) lens and foreign material in the forceps elevator were observed.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided once available.The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.